# SDR ERAA082707

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,395 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 10530051
- Part serial: 807
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD, SKINS, LONGERON CRACKED.  GEARBOX FITTING CORRODED. REPLACED SKIN, FLANGE, LONGERON, BULKHEAD.  CLEAN, TREATED AND PRIMED ALL CORROSION.
